De Angelis, T, Gensbittel, F and Villeneuve, S (2021) A Dynkin Game on Assets with Incomplete Information on the Return. Mathematics of Operations Research, 46 (1). pp. 28-60. ISSN 0364-765X
Abstract
This paper studies a two-player zero-sum Dynkin game arising from pricing an option on an asset whose rate of return is unknown to both players. Using filtering techniques, we first reduce the problem to a zero-sum Dynkin game on a bidimensional diffusion (X,Y). Then we characterize the existence of a Nash equilibrium in pure strategies in which each player stops at the hitting time of (X,Y) to a set with a moving boundary. A detailed description of the stopping sets for the two players is provided along with global C1 regularity of the value function.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020, INFORMS. This is an author produced version of a paper published in Mathematics of Operations Research. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Primary: 60G40; secondary: 93E35; Primary: probability: Markov processes; secondary: finance: asset pricing; zero-sum games; Dynkin games; Nash equilibrium; filtering; incomplete information; free boundaries |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Funding Information: | Funder Grant number EPSRC (Engineering and Physical Sciences Research Council) EP/R021201/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Nov 2019 11:13 |
Last Modified: | 18 Mar 2021 23:18 |
Status: | Published |
Publisher: | Institute for Operations Research and the Management Sciences (INFORMS) |
Identification Number: | 10.1287/moor.2019.1046 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:153188 |